abstract 44


44
Quadrature formulae of Euler-Maclaurin type based on generalized Euler polynomials of level m
Yamilet Quintana, Alejandro Urieles

This article deals with some properties -which are, to the best of our knowledge, new- of the generalized Euler polynomials of level $m$. These properties include a new recurrence relation satisfied by these polynomials and quadrature formulae of Euler-Maclaurin type based on them. Numerical examples are also given.

Keywords: Euler polynomials; generalized Euler polynomials of level m; Euler-Maclaurin quadrature formulae; quadrature formula

Cite this paper:
Quintana Y., Urieles A., Quadrature Formulae of Euler-Maclaurin Type Based on Generalized Euler Polynomials of Level m
Bull. Comput. Appl. Math. (Bull CompAMa),
Vol. 6, No. 2, Jul-Dec, pp.43-64, 2018